RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2150–2166 (Mi zvmmf731)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of the optimal consistency parameter for a class of equations in a Banach space

E. A. Rovenskaya

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2003 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2045–2061

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 47N10; Secondary 90C30, 49M30
Received: 01.04.2004

Citation: E. A. Rovenskaya, “The problem of the optimal consistency parameter for a class of equations in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2150–2166; Comput. Math. Math. Phys., 44:12 (2004), 2045–2061

Citation in format AMSBIB
\Bibitem{Rov04}
\by E.~A.~Rovenskaya
\paper The problem of the optimal consistency parameter for a class of equations in a Banach space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2150--2166
\mathnet{http://mi.mathnet.ru/zvmmf731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124963}
\zmath{https://zbmath.org/?q=an:1083.47518}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2045--2061


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf731
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rovenskaya, “Optimal control problems with integral functional and phase constraints: reduction to optimal consistency parameter problems”, Journal of Mathematical Sciences, 199:6 (2014), 702–714  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:139
    Full text:44
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019